Alert archive / Michigan / River Flood Warnings in 2014

River Flood Warning 9, NWS Gaylord, MI

November 24, 2014Arenac County, Michigan

NWS Gaylord, MI issued this river flood warning at Nov 24, 2014, 8:28 PM EST for Arenac County, Michigan. It took effect at Nov 25, 2014, 7:00 AM EST. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Nov 24, 2014, 8:28 PM EST (01:28 UTC)
In effect from
Nov 25, 2014, 7:00 AM EST
Expired
Nov 26, 2014, 7:00 AM EST
In force
24 hr
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Flood severity
Minor

County Arenac County, MI

The radar

The NCL Michigan radar (KAPX), 113 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rifle River near Sterling (STRM4).

Action stage
5 ft
Minor stage
6 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04142000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

895 
WGUS43 KAPX 250137 CCA
FLWAPX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
828 PM EST MON NOV 24 2014

...THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MICHIGAN...

  RIFLE RIVER NEAR STERLING AFFECTING ARENAC COUNTY

. RECENT SNOW MELT COMBINED WITH HEAVY RAINFALL AMOUNTS AROUND ONE
INCH WILL LEAD TO CONTINUED RISES ON THE RIFLE RIVER NEAR STERLING. 
CURRENTLY...THE RIVER IS EXPECTED TO CREST NEAR FLOOD STAGE TUESDAY 
AFTERNOON...AND THEN FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

PERSONS IN THE WARNED AREAS SHOULD TAKE STEPS TO PROTECT PROPERTY 
FROM RISING WATER LEVELS.

THE NATIONAL WEATHER SERVICE IN GAYLORD WILL ISSUE ANOTHER STATEMENT 
ON THIS DEVELOPING SITUATION AS NEW INFORMATION BECOMES AVAILABLE.


&&

MIC011-251328-
/O.NEW.KAPX.FL.W.0009.141125T1200Z-141126T1200Z/
/STRM4.1.ER.141125T1200Z.141125T1800Z.141126T0600Z.NO/
828 PM EST MON NOV 24 2014

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RIFLE RIVER NEAR STERLING.
* FROM TUESDAY MORNING TO WEDNESDAY MORNING....
* AT  7:30 PM MONDAY THE STAGE WAS 5.3 FEET.
* FLOOD STAGE IS 6.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 6.4 FEET BY TOMORROW EARLY AFTERNOON.THE RIVER WILL
  FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 6.0 FEET...HIGH WATER BEGINS TO IMPACT CANOE LIVERY AT 
  RIVER VIEW CAMPGROUND.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       TUE     WED     THU

RIFLE RIVER
  STERLING           6    5.3  MON 07 PM       6.0     4.3     3.4


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this river flood warning went out at Nov 24, 6:00 PM EST, 2 hours 28 minutes earlier.

Area forecast discussion, Nov 24, 6:00 PM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
600 PM EST MON NOV 24 2014

.SYNOPSIS...
ISSUED AT 401 PM EST MON NOV 24 2014

RAIN AND MILD TEMPERATURES WILL GIVE WAY TO A PERIOD OF LAKE
ENHANCED SNOW LATE THIS AFTERNOON INTO TUESDAY MORNING. COLDER
TEMPERATURES ALONG WITH ADDITIONAL CHANCES FOR SNOW WILL CONTINUE
ALL THE WAY THROUGH THE THANKSGIVING DAY HOLIDAY WEEKEND.

&&

.SHORT TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 401 PM EST MON NOV 24 2014

OVERVIEW: 975 MB SFC LOW NOW UP ALONG THE ONTARIO/QUEBEC BORDER THIS
AFTERNOON...OCCLUDED FRONT RUNS DOWN THROUGH LOWER MICHIGAN. SFC
COLD FRONT AND BIG SURGE OF COLD AIR HAS BEEN PLOWING ACROSS THE
LOWER LAKES/OHIO VALLEY OVER THE LAST SEVERAL HOURS (SNOWING IN
PARTS OF SRN LOWER MICHIGAN ALREADY). THIS IS ALSO WHERE THE CORE OF
STRONGEST WINDS RESIDES AND GUSTS IN EXCESS OF 50 KNOTS HAVE BEEN REPORTED
ACROSS SRN LOWER MICHIGAN INTO OHIO. MEANWHILE...WELL DEFINED
DEFORMATION AXIS AND NEXT BATCH OF WIDESPREAD PRECIP WRAPS AROUND
THE DEPARTING LOW ALONG THE TIGHT THERMAL GRADIENT...FROM WESTERN
UPPER MICHIGAN DOWN THROUGH WISCONSIN INTO LOWER MICHIGAN...AND IS
LIFTING QUICKLY NORTHWARD THROUGH THE CWA. WEDGE OF WARM AIR ALOFT
WRAPS BACK UP ACROSS NRN MICHIGAN INTO WISCONSIN AND HAS/IS
KEEPING PRECIP ALL RAIN AT THIS POINT (KACB AWOS SITE REPORTING
-SN IS BOGUS). BUT THAT WILL CHANGE SHORTLY.

TONIGHT...FIRST OFF...P-TYPE. AS MENTIONED...RAIN VERY EARLY ON. BUT
WEDGE OF "WARM" AIR ALOFT GETS PINCHED OFF W-E THIS EVENING WITH
THERMAL PROFILES SUPPORTING ALL SNOW ACROSS THE CWA BY MID TO LATE
EVENING. THIS MAY DELAY THE ONSET OF ACCUMULATING SNOW JUST A LITTLE
BIT ESPECIALLY AS SFC TEMPS WILL TAKE A LITTLE WHILE TO DIP BACK BELOW 32F.
BUT HEAVIER SNOWFALL LATER ON WILL PROBABLY MAKE UP FOR IT.

FORECAST...STRONG DEFORMATION AXIS/FORCING SWINGS UP INTO NRN
MICHIGAN AND BECOMES FOCUSED FROM EASTERN WISCONSIN E/NE ACROSS
THE CWA THIS EVENING...BEFORE WEAKENING TOWARD TUESDAY MORNING.
GUIDANCE SUGGESTS STRONGEST QG-UPWARD ASCENT AND HIGHEST QPF/SNOW
AMOUNTS WILL RUN ACROSS THE NRN HALF OF THE CWA...COINCIDENT WITH
LOW LEVEL TROUGH/CONVERGENCE AXIS THAT DRAGS ITS WAY UP THROUGH
THE REGION TONIGHT. ALSO...PER FORECAST SOUNDINGS...AM ALSO
PARTICULARLY IMPRESSED/WORRIED ABOUT THE DEEP SATURATED ISOTHERMAL
LAYER THAT CUTS THROUGH THE DGZ BY EARLY MORNING THAT WILL ADD TO
THE SNOW "FLUFF FACTOR."

LAKE CONTRIBUTION...LAKE EFFECT/ENHANCED CONVECTION WILL INCREASE
RATHER RAPIDLY BY MID TO LATE EVENING AS -9C TO -12C H8 AIR
OVERSPREADS THE LAKES. COMBINED WITH THE STRONG SYNOPTIC
ASCENT...THERE WILL BE SEVERAL HOURS OF DECENT LAKE ENHANCED SNOWS
FOCUSED INTO THE HIGHER TERRAIN OF NW LOWER MICHIGAN AS LOW LEVEL
MEAN WINDS GO FROM WEST TO WNW OVERNIGHT. THIS WILL ONLY ADD TO
THE SNOW TOTALS.

ALL TOLD...EXPECT HIGHEST SNOW TOTALS TO OCCUR ACROSS A GOOD CHUNK
OF NW LOWER MICHIGAN...WHERE THE COMBINATION OF STRONG ASCENT AND
LAKE CONTRIBUTION WILL BE MAXIMIZED. HAVE PUSHED TONIGHT SNOW
TOTALS INTO THE 5 TO 8 INCH RANGE ACROSS THAT AREA. A GOOD 3 TO 5
INCHES ACROSS THE NRN HALF OF THE CWA OUTSIDE THE SNOW BELTS...AND
JUST AN INCH OR TWO OVER THE FAR E/SE COUNTIES. WINTER WEATHER
ADVISORIES STILL LOOK GOOD EVEN WITH LOWER SNOW AMOUNTS IN THE SE
COUNTIES GIVEN THE GUSTY WINDS AND QUICKLY FALLING TEMPS. BUT WILL
ALSO ADD EASTERN UPPER MICHIGAN INTO THE ADVISORY MIX AS I/M
WORRIED THAT THE HEAVIER QPF AXIS SHIFTS A LITTLER FURTHER NORTH
THAN ADVERTISED. WARNING CRITERIA SNOWFALL (>8 INCHES/12 HOURS) IS
NOT OUT OF THE QUESTION FOR SOME SPOTS IN THE NW LOWER SNOW BELTS.
EVENING SHIFT WILL HAVE TO KEEP AN EYE ON HOW THINGS UNFOLD.

.LONG TERM...(TUESDAY THROUGH MONDAY)
ISSUED AT 401 PM EST MON NOV 24 2014

HIGH IMPACT WEATHER POTENTIAL: ACCUMULATING SNOW CONTINUES THROUGH
MIDDAY TUESDAY...WITH ADDITIONAL MAINLY LIGHT SNOW CHANCES TOWARD
WEDNESDAY NIGHT AND THURSDAY...POSSIBLY ENHANCED NEAR THE STRAITS.

PATTERN SYNOPSIS/EVOLUTION: NORTHERN STREAM TROUGH DOMINATION
RETURNS ACROSS THE GREAT LAKES/CENTRAL CONUS THROUGH MIDWEEK...
COURTESY OF REX BLOCK REDEVELOPMENT THROUGH THE GULF OF ALASKA AND
SUBSEQUENT RIDGE AMPLIFICATION ALONG THE WEST COAST OF NORTH
AMERICA. EMBEDDED WITHIN THE OVERALL MEAN UPPER TROUGH WILL BE
SEVERAL INDIVIDUAL SHORTWAVES...WITH THE FIRST LIFTING TOWARD
SOUTHERN LAKE MICHIGAN AT THE MOMENT - OUR FUN FOR TONIGHT/TUESDAY.
ADDITIONAL SHORTWAVE ENERGY IS EXPECTED TO DIVE FROM ALBERTA DOWN
THROUGH THE TENNESSEE VALLEY WITH A SEPARATE PIECE OF ENERGY ROLLING
THROUGH OUR NECK OF THE WOODS TOWARD WEDNESDAY NIGHT/THURSDAY. AS
WOULD BE EXPECTED...EACH SYSTEM WILL PROVIDE ITS OWN SET OF FORECAST
CHALLENGES...MAINLY OF THE "HOW MUCH SNOW" VARIETY.

TUESDAY: BY FAR THE PERIOD WITH THE MOST WIDESPREAD ACTIVE WEATHER.
SECONDARY UPPER TROUGH SLATED TO BRING A QUICK ROUND OF SNOW TO THE
AREA TONIGHT WILL LIFT TO OUR NORTHEAST...WITH ANOTHER WEAK WIGGLE
IN THE FLOW WORKING ACROSS THE REGION INTO EARLY AFTERNOON.
PREVALENT DEEP LAYER MOISTURE COMBINED WITH LINGERING MID LEVEL
DEFORMATION FORCING SHOULD YIELD A PERSISTENT THOUGH LESS INTENSE
AXIS OF SNOW WORKING ACROSS MUCH OF THE CWA. STARK LOW LEVEL
CYCLONIC CURVATURE THROUGH THE MORNING WORKING IN TANDEM WITH MODEST
LAKE INSTABILITY (DELTA T'S AROUND 18C) SHOULD ADD A BOOST TO THE
OVERALL LIGHT SNOW SHIELD FOR FAVORED NW TO W/NW FLOW AREAS. RATHER
DEEP AXIS OF DENDRITIC GROWTH POTENTIAL LOOKS TO BE UNDERCUT BY THE
BEST LAKE-INDUCED OMEGA...SUGGESTING RATIOS MAY NOT BE OVERLY
HIGH...THOUGH LIKELY STILL ON THE ORDER OF 15+ TO 1 SIMPLY GIVEN THE
DEEPER NATURE OF THE DGZ. ALL TOLD...EXPECT A GENERAL 1-1.5" OF
ADDITIONAL SYNOPTIC SNOW ACCUMULATION THROUGH THE DAY...PRIMARILY
DURING THE MORNING...WITH LOCALIZED HIGHER AMOUNTS PUSHING 2-4" FOR
THE FAVORED AREAS.

TUESDAY NIGHT-WEDNESDAY: DEEP MOISTURE WILL THIN QUICKLY BY TUESDAY
EVENING...WITH WEAKENING FLOW EXPECTED AS LOW LEVEL RIDGING ATTEMPTS
TO BRIDGE THE GREAT LAKES. THESE TYPES OF SETUPS ARE ALWAYS A
CHALLENGE FROM A LAKE SNOW STANDPOINT AS WEAK FLOW IN A STILL
UNSTABLE ENVIRONMENT TENDS TO PROMOTE PLENTY OF MESOSCALE
PROCESSES... AND INDEED WE MAY WELL SEE THIS TYPE OF SETUP PLAY OUT.
BACKED FLOW REGIME MORE W/SW SHOULD FAVOR PERSISTENT LIGHTER SNOW
SHOWERS UP TOWARD THE TIP OF THE MITT COUNTIES...WITH AT LEAST SOME
POTENTIAL FOR A MESOSCALE VORTEX OR TWO TO SPIN UP AS HINTED AT BY
SEVERAL PIECES OF GUIDANCE THE PAST FEW DAYS. OVERALL...DON'T
ANTICIPATE ANY SIGNIFICANT SNOW AMOUNTS...WITH PERHAPS EVEN SOME
SUNSHINE FOR INLAND AREAS ON WEDNESDAY.

WEDNESDAY NIGHT-THURSDAY: NEXT NORTHERN STREAM WAVE DROPS INTO THE
NORTHERN LAKES...FURTHER HELPING ENHANCE EXISTING LAKE-INDUCED
TROUGHING. INCREASE IN SYNOPTIC MOISTURE SHOULD WORK WITH WEAKER
SOUTHWEST FLOW TO DELIVER AN ENHANCED SNOW BAND SOMEWHERE UP TOWARD
THE TIP OF THE MITT COUNTIES (PLACEMENT VERY UNCERTAIN)...WITH A
NICE FLAREUP OF SNOW SHOWERS EXPECTED ALONG A COLD FRONT DROPPING
THROUGH THE CWA BY THURSDAY MORNING. HAVE SEEN THESE TYPES OF SETUPS
QUITE A FEW TIMES OVER THE YEARS...AND TYPICALLY THERE IS A QUICK
BURST OF 1-2" OF SNOW THAT ACCOMPANIES THE BOUNDARY...PARTICULARLY
JUST DOWNWIND OF LAKES SUPERIOR AND MICHIGAN. SEE NO REASON THAT
COULDN'T HAPPEN HERE...WITH A QUICK TRANSITION OVER TO NW OR N/NW
FLOW LAKE SNOW SHOWERS ANTICIPATED FOR THE DAY ON THURSDAY AS A
CHUNK OF QUITE CHILLY AIR (H8 TEMPS AROUND -18C) PLUNGES INTO
NORTHERN MICHIGAN.

EXTENDED PERIODS (THURSDAY NIGHT THROUGH SUNDAY)...

WEAK SHORT WAVE CONTINUES TO PUSH EAST OF THE AREA THURSDAY NIGHT
WITH THE MAJORITY OF ANY LINGERING LAKE EFFECT ENDING BY 12Z FRIDAY
AS 1000-850 MB WINDS SHIFT FROM NORTH-NORTHWEST TO SOUTH-SOUTHWEST.
SLIGHT DIFFERENCES BETWEEN TIMING OF NEXT DISTURBANCE APPROACHING
FRIDAY AFTERNOON...BUT EITHER WAY LOOKS LIKE A DECENT SHOT OF WARM
ADVECTION/OVERRUNNING SNOW FRIDAY AFTERNOON INTO FRIDAY NIGHT.

STRONG WARM AIR ADVECTION CONTINUES SATURDAY AS SURFACE LOW PASSES
NORTH THROUGH ONTARIO WHICH MAY LEAD TO TEMPERATURES ONCE AGAIN
RISING ABOVE FREEZING...BUT WON'T LAST LONG AS THE LOW CONTINUES
INTO QUEBEC AND SWINGS A COLD FRONT THROUGH NORTHERN MICHIGAN DURING
THE LATE SATURDAY NIGHT/SUNDAY TIMEFRAME. COLD TEMPERATURES ALONG
WITH HIGH PRESSURE IS EXPECTED TO BUILD IN TO START THE NEXT WORK
WEEK...BRINGING WHAT LOOKS TO BE AT LEAST A SHORT STRETCH OF QUIET
WEATHER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 600 PM EST MON NOV 24 2014

CONDITIONS WILL QUICKLY DETERIORATE TO IFR THIS EVENING AS
WIDESPREAD RAIN CHANGES OVER TO SNOW THANKS TO STRONG CAA ON THE
BACKSIDE OF THE DEPARTING LOW. WIDESPREAD SNOW AND IFR CONDITIONS
WILL THEN CONTINUE THRU MUCH OF TUESDAY WITH THE DEFORMATION AXIS
AND DEEP WRAP-AROUND MOISTURE REMAINING OVERHEAD. INCREASING
OVER-LAKE INSTABILITY WILL LEND SOME W/NW FLOW LAKE CONTRIBUTION
TO SNOWFALL INTENSITY FOR THE TYPICAL SNOWBELT REGIONS OF NW AND N
CENTRAL LWR MICHIGAN.

&&

.MARINE...
ISSUED AT 401 PM EST MON NOV 24 2014

GUSTY SW WINDS WILL DEVELOP ACROSS PARTS OF LAKE HURON THIS
EVENING WITH GALE FORCE WIND GUSTS ANTICIPATED...MAINLY SOUTH OF
PRESQUE ISLE. SMALL CRAFT ADVISORIES FOR THE REST OF THE
NEARSHORE WATERS THROUGH TUESDAY. WINDS AND WAVES WILL DIMINISH
SUBSTANTIALLY LATER TUESDAY INTO WEDNESDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY UNTIL 5 PM EST TUESDAY FOR MIZ008-
     015>036-041-042.

LH...SMALL CRAFT ADVISORY UNTIL 4 PM EST TUESDAY FOR LHZ345>347.

     GALE WARNING UNTIL 7 AM EST TUESDAY FOR LHZ348-349.

LM...SMALL CRAFT ADVISORY UNTIL 4 PM EST TUESDAY FOR LMZ323-341-342-
     344>346.

LS...SMALL CRAFT ADVISORY UNTIL 4 PM EST TUESDAY FOR LSZ321-322.

&&

SYNOPSIS...MJG
SHORT TERM...ADAM
LONG TERM...LAWRENCE/MJG
AVIATION...MLR
MARINE...ADAM
Hazardous weather outlook, Nov 24, 4:08 PM EST, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
408 PM EST MON NOV 24 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-251200-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
408 PM EST MON NOV 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...THIS EVENING AND TONIGHT.

RAIN WILL CHANGE TO SNOW ACROSS THE AREA THROUGH THE EVENING
HOURS...BECOMING HEAVY AT TIMES OVERNIGHT WITH PERIODS OF POOR
VISIBILITY. LIGHT TO MODERATE SNOW ACCUMULATION IS EXPECTED ACROSS
ALL OF NORTHERN MICHIGAN...WITH THE HIGHEST TOTALS ANTICIPATED
OVER NORTHWEST LOWER. IN ADDITION...WITH TEMPERATURES FALLING
THROUGH THE NIGHT...ROADS WILL BECOME SNOW COVERED AND SLICK.
PLEASE SEE THE LATEST WINTER WEATHER ADVISORY OR VISIT US ONLINE
AT WEATHER.GOV/GAYLORD FOR MORE DETAILS.

GALE FORCE WIND GUSTS ARE EXPECTED OVER PORTIONS OF THE LAKE HURON
NEARSHORE WATERS OVERNIGHT...MAINLY SOUTH OF THUNDER BAY. SEE THE
LATEST MARINE FORECASTS FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LAKE ENHANCED SNOW WILL CONTINUE INTO TUESDAY WITH ADDITIONAL
LIGHT ACCUMULATION EXPECTED. THE WORST CONDITIONS WILL BE IN THE
MORNING AND ACROSS THE TRADITIONAL SNOWBELTS OF NORTHWEST
LOWER...AS WELL AS WESTERN SECTIONS OF CHIPPEWA AND MACKINAC
COUNTIES OF EASTERN UPPER.

RECENT RAINFALL AND SNOWMELT WILL RESULT IN RIVER AND STREAM RISES
THROUGH THE MIDDLE OF THE WEEK. IN PARTICULAR...THE MANISTEE RIVER
NEAR SHERMAN IS EXPECTED TO REACH MINOR FLOOD STAGE BY TUESDAY
MORNING...AND THE RIFLE RIVER NEAR STERLING MAY APPROACH FLOOD
STAGE WEDNESDAY MORNING. PLEASE SEE LATEST RIVER FLOOD WARNING
FOR FURTHER DETAILS.

ADDITIONAL ACCUMULATING SNOW IS POSSIBLE WEDNESDAY NIGHT INTO
THURSDAY...AND AGAIN FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED OVERNIGHT AND INTO TUESDAY
MORNING. SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS AND
ROAD CONDITIONS AT ANY TIME. REPORTS MAY BE MADE ONE OF THREE
WAYS:

ONLINE: WEATHER.GOV/GAYLORD
FACEBOOK: FACEBOOK.COM/NWSGAYLORD
TWITTER: TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

LAWRENCE/ADAM

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 8:28 PM ESTRiver Flood WarningAPXArenac35 hr

Nearby

River Flood Warnings in Michigan, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.